Embeddability conditions when the kernel is a nonabelian $p$-group
Matematičeskie zametki, Tome 2 (1967) no. 3, pp. 233-238
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_2_3_a1,
author = {B. B. Lur'e},
title = {Embeddability conditions when the kernel is a nonabelian $p$-group},
journal = {Matemati\v{c}eskie zametki},
pages = {233--238},
year = {1967},
volume = {2},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_2_3_a1/}
}
B. B. Lur'e. Embeddability conditions when the kernel is a nonabelian $p$-group. Matematičeskie zametki, Tome 2 (1967) no. 3, pp. 233-238. http://geodesic.mathdoc.fr/item/MZM_1967_2_3_a1/